Hi everyone, I was diag with ET and they said I was Jak2 positive. Back in Feb my platelets were 556, my GP said nothing but in June I happen to look at my report and it said Dr was called, since I am a former cancer patient who has been clean for three years I was worried. He said it could be a lot of things and seemed to happened since my surgery three years prior. Another blood test in July 750, stopped B12 shots which I was getting every month and another blood test in Sept down to 650, then an apt with Hemo/oncologist and back up to 712. He states I have ET and since I am over 60 I am at risk. Need to take hydroxea second choice would be Angrylide and he says causes too many side effects, inferon is the third choice and jakifi the newest drug the trial is closed and its $300 dollars a pill. OK so BMB a week ago and full PT/CT scan to make sure no cancer lurking anywhere. I'm scared to death to take this medicine, I am a caregiver to a 93 year old, I work full time and live with my grandchildren who are germ magnets, LOL. I guess I'm scared because of the immune system which I am being so careful with because of being a former cancer patient. I'm thinking 2nd opinion? but don't want to have a stroke and I am noticing side effects which I had no idea what they were from before. I'm lonely lost and depressed and cannot wrap my head around all this. I am going to be 64 next week. My fear is my immune system and because I had lung ca three years ago, I had a lobe removed, it was caught early so no chemo/radiation was needed. They also say I have COPD but it has not effecting me yet but go on this drug and it kills all the other cells??? and then I have problems. please help, I'm so glad I found this site! Sorry I'm ranting like this been crying for weeks! Have to mention I have a very stressful life and this past year has been horrible. Also do we have blood cancer because I can't anything on the cancer sites for this and my Hemo will not answer me. Thanks Mickey
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.